# SDR SWIA20240716624

- Difficulty date: June 24, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 20,293 hours, 11,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H SEAT TRACK BETWEEN FR 17-21 IN 3 LOCATIONS AS MARKED.     (C-CHECK RO 7/14/2024)    REMOVED AND REPLACED R/H SEAT TRACK BETWEEN FR 17-21. REF SRM 51-40-08 REPLACEMENT PART IS AN OEM REPLACEMENT PART AND DOES NOT EFFECT WEIGHT AND BALANCE.
